# SDR AALA20100624TUL05

- Difficulty date: June 24, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- Aircraft time: 58,428 hours, 24,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT NOSE LANDING GEAR DOOR HINGE CUTOUT.  STOP DRILLED CRACK INSTALLED DOUBLER REPAIR PER SRM 53-05-00 FIG 62.
